Numerical study of biomagnetic fluid flow over a stretching sheet with heat transfer

Author: Tzirtzilakis E.E.   Tanoudis G.B.  

Publisher: Emerald Group Publishing Ltd

ISSN: 0961-5539

Source: International Journal of Numerical Methods for Heat & Fluid Flow, Vol.13, Iss.7, 2003-09, pp. : 830-848

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Related content